MathSciNet Relay Station
MathSciNet bibliographic data
MR647913 (83f:54022) 54D20 (54C10)
Ohta, Haruto A space of pointwise countable type and perfect maps. Proc. Amer. Math. Soc. 85 (1982), no. 1, 139–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement